# SDR DALA2021032201671

- Difficulty date: March 16, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 61,908 hours, 8,144 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bushing
- Condition: Worn
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3316 2L MAIN ENTRY DOOR SLIDE ASSIST ARM ATTACHED BUSHINGS WORN. CORRECTIVE ACTION: REMOVED AND REPLACED SUPPORT ARM WITH NEW REF A330 AMM 521212 AND ERA 59063414. (7399712)
